# SDR MALA976478

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF MSP, HYD PUMP WOULD NOT WORK IN OVERRIDE MODE.  AFTER GOING THROUGH QRH IT OPERATED AGAIN.  ON LANDING IN MSP, OVERRIDE MODE WOULD NOT WORK UNTIL JUST REACHING THE GATE.  MAINTENANCE REPLACED HYD PUMP PER SF340 AMM 29-10-10.  PERFORMED FUNCTIONAL CHECKS OF HYD PUMP.  OPS AND LEAK CHECKS GOOD.  SERVICED HYD.
